Alert archive / Idaho / Red Flag Warnings in 2011
Red Flag Warning 1, NWS Boise, ID
NWS Boise, ID issued this red flag warning at Jul 29, 2011, 2:27 PM MDT. It took effect at Jul 30, 2011, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 29, 2011, 2:27 PM MDT (20:27 UTC)
- In effect from
- Jul 30, 2011, 12:00 PM MDT
- Expired
- Jul 30, 2011, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Boise, ID
The text
As transmitted, in the capitals the NWS used until 2016.
187 WWUS85 KBOI 292027 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 227 PM MDT FRI JUL 29 2011 ...RED FLAG WARNING NOW IN EFFECT FOR SCATTERED LIGHTNING ACROSS IDAHO FIRE ZONE 418 OR THE WESTERN TWIN FALLS BLM FOR SATURDAY AFTERNOON AND EARLY EVENING... IDZ418-300430- /O.UPG.KBOI.FW.A.0001.110730T1800Z-110731T0300Z/ /O.NEW.KBOI.FW.W.0001.110730T1800Z-110731T0300Z/ WESTERN TWIN FALLS BLM- 227 PM MDT FRI JUL 29 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT SATURDAY FOR LIGHTNING FOR WESTERN TWIN FALLS BLM...WHICH IS FIRE WEATHER ZONE 418... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING FOR LIGHTNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * THUNDERSTORMS...INCREASING COVERAGE BY LATE MORNING ACROSS THE WARNING AREA. LIMITED PRECIPITATION IS EXPECTED THROUGH THE DAY THEN QUICKLY MOISTEN BY SUNSET. * OUTFLOW WINDS...30 TO 40 MPH POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ L
4 follow-up statements
561 WWUS85 KBOI 292139 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 339 PM MDT FRI JUL 29 2011 ...RED FLAG WARNING NOW IN EFFECT FOR SCATTERED LIGHTNING ACROSS IDAHO FIRE ZONE 418 OR THE WESTERN TWIN FALLS BLM FOR SATURDAY AFTERNOON AND EARLY EVENING... IDZ418-301600- /O.CON.KBOI.FW.W.0001.110730T1800Z-110731T0300Z/ WESTERN TWIN FALLS BLM- 339 PM MDT FRI JUL 29 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT SATURDAY FOR LIGHTNING FOR WESTERN TWIN FALLS BLM...WHICH IS FIRE WEATHER ZONE 418... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT SATURDAY. * THUNDERSTORMS...INCREASING COVERAGE BY LATE MORNING ACROSS THE WARNING AREA. LIMITED PRECIPITATION IS EXPECTED THROUGH THE DAY THEN QUICKLY MOISTEN BY SUNSET. * OUTFLOW WINDS...30 TO 40 MPH POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ L
169 WWUS85 KBOI 301547 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 947 AM MDT SAT JUL 30 2011 ...RED FLAG WARNING IN EFFECT FOR SCATTERED LIGHTNING ACROSS IDAHO FIRE ZONE 418 OR THE WESTERN TWIN FALLS BLM FOR SATURDAY AFTERNOON AND EARLY EVENING... IDZ418-302315- /O.CON.KBOI.FW.W.0001.110730T1800Z-110731T0300Z/ WESTERN TWIN FALLS BLM- 947 AM MDT SAT JUL 30 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR LIGHTNING FOR WESTERN TWIN FALLS BLM...WHICH IS FIRE WEATHER ZONE 418... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * THUNDERSTORMS...MOSTLY CLOUDY SKIES THIS MORNING WILL INITIALLY INHIBIT CONVECTION BUT SOME CLEARING IS EXPECTED THIS AFTERNOON WHICH WILL HELP BRING SCATTERED THUNDERSTORMS TO THE WARNING AREA. LITTLE IF ANY PRECIPITATION IS EXPECTED. * OUTFLOW WINDS...30 TO 40 MPH POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ L
787 WWUS85 KBOI 302109 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 309 PM MDT SAT JUL 30 2011 ...RED FLAG WARNING IN EFFECT FOR SCATTERED LIGHTNING ACROSS IDAHO FIRE ZONE 418 OR THE WESTERN TWIN FALLS BLM THROUGH 900 PM... IDZ418-310300- /O.CON.KBOI.FW.W.0001.000000T0000Z-110731T0300Z/ WESTERN TWIN FALLS BLM- 309 PM MDT SAT JUL 30 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR LIGHTNING FOR WESTERN TWIN FALLS BLM...WHICH IS FIRE WEATHER ZONE 418... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * THUNDERSTORMS...SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS A MAJORITY OF THE REGION THROUGH THE EARLY EVENING HOURS...THEN SLOWLY DISSIPATE BY MIDNIGHT. * OUTFLOW WINDS...30 TO 40 MPH POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ L
213 WWUS85 KBOI 310252 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 852 PM MDT SAT JUL 30 2011 ...RED FLAG WARNING WILL BE ALLOWED TO EXPIRE... .HIGHER HUMIDIFIES AND LESS WIND TONIGHT. IDZ418-310400- /O.EXP.KBOI.FW.W.0001.000000T0000Z-110731T0300Z/ WESTERN TWIN FALLS BLM- 852 PM MDT SAT JUL 30 2011 ...THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR WESTERN TWIN FALLS BLM...WHICH IS FIRE WEATHER ZONE 418... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. ISOLATED THUNDERSTORMS WILL CONTINUE OVERNIGHT...BUT HIGHER STABILITY WILL DECREASE THE CHANCES FOR STRONG GUSTY WINDS. ALSO HUMIDITIES ARE HIGHER AS DEW POINTS HAVE RISEN INTO THE 50S ACROSS MOST OF THE AREA. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boise, ID wrote its last area forecast discussion before this red flag warning went out at Jul 29, 9:58 AM MDT, 4 hours 29 minutes earlier.
Area forecast discussion, Jul 29, 9:58 AM MDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BOISE ID 958 AM MDT FRI JUL 29 2011 .DISCUSSION...LEADING EDGE OF MONSOON MOISTURE WILL APPROACH THE AREA FROM THE SOUTH TODAY...BUT WILL STAY JUST SOUTH OF THE NEVADA BORDER. SO...WESTERLY FLOW ALOFT WILL PROVIDE SE OREGON/SW IDAHO WITH CLEAR SKIES TODAY. TEMPERATURES ARE ON TRACK WITH VALLEY HIGHS WELL INTO THE 90S THIS AFTERNOON. && .AVIATION...VFR UNDER CLEAR SKIES TODAY. VFR OVER THE WEEKEND WITH SCATTERED SHOWERS AND THUNDERSTORMS. HEAVY RAIN WILL ACCOMPANY THUNDERSTORMS PRODUCING BRIEF IFR CONDITIONS. THUNDERSTORM COVERAGE WILL BE LIMITED TO THE SW IDAHO HIGHLANDS SATURDAY AFTERNOON BECOMING MORE WIDESPREAD SATURDAY NIGHT AND SUNDAY. && .PREV DISCUSSION... SHORT TERM...ONE LAST DAY OF CLEAR SKIES AND DRY AIR BEFORE MONSOON MOISTURE COMES IN FROM THE SOUTH. WITH UPPER RIDGE STILL BUILDING OVER THE GREAT BASIN TEMPS WILL CONTINUE TO RISE...BECOMING VERY HOT SATURDAY AND SUNDAY. MEANWHILE...MID AND HIGH LEVEL MONSOON MOISTURE WILL INCREASE THIS WEEKEND...WITH A CHANCE OF THUNDERSTORMS GRADUALLY SPREADING FROM SOUTH TO NORTH. FIRST THUNDERSTORMS SHOULD APPEAR IN SOUTHERN TWIN FALLS COUNTY AND OWYHEE COUNTY SATURDAY AFTERNOON. INSTABILITY IS ALSO FORECAST ALONG THE ELKHORN MOUNTAINS IN WRN BAKER COUNTY SATURDAY AFTERNOON BUT MAIN MOISTURE WILL ARRIVE LATER...SATURDAY EVENING. LONG TERM...SATURDAY NIGHT THROUGH FRIDAY...FORECAST AREA WILL REMAIN UNDER SOUTHWESTERLY FLOW ALOFT...AS AN EXPANSIVE UPPER LEVEL RIDGE CONTINUES TO DOMINATE THE CENTRAL CONUS. FLOW ALOFT WILL ALLOW MONSOON MOISTURE TO ADVECT NORTHWARD FROM NEVADA...REACHING SE OREGON AND SW IDAHO BY SATURDAY NIGHT. LITTLE CHANGE TO THIS LONG- WAVE PATTERN IS EXPECTED THROUGH EARLY NEXT WEEK...AND MOISTURE ADVECTION WILL PERSIST THROUGH WEDNESDAY. THEREFORE...HAVE INCLUDED CHANCES OF THUNDERSTORMS EACH EVENING WITH GREATEST LIKELIHOOD ACROSS HIGHER TERRAIN OF SW IDAHO. RIDGE /AND MONSOON MOISTURE/ WILL SLOWLY SHIFT EASTWARD BY LATE NEXT WEEK AS AN UPPER LEVEL TROUGH APPROACHES FROM THE NORTH PACIFIC. TEMPERATURES AND CHANCES OF PRECIPITATION WILL BE AT OR ABOVE NORMAL THROUGHOUT THE PERIOD. && .BOI WATCHES/WARNINGS/ADVISORIES... ID...NONE. OR...NONE. && WEATHER.GOV/BOISE DISCUSSION...BW AVIATION.....DG PREV SHORT TERM...LC PREV LONG TERM....MT
Hazardous weather outlook, Jul 29, 5:46 AM MDT, 8 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BOISE ID 546 AM MDT FRI JUL 29 2011 IDZ011>016-028>030-033-ORZ061>064-301200- WEST CENTRAL MOUNTAINS-LOWER TREASURE VALLEY ID-BOISE MOUNTAINS- UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- CAMAS PRAIRIE-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY- UPPER WEISER RIVER-HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY- LOWER TREASURE VALLEY OR- 546 AM MDT FRI JUL 29 2011 /446 AM PDT FRI JUL 29 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IDAHO...SOUTHWEST IDAHO...WEST CENTRAL IDAHO...NORTHEAST OREGON AND SOUTHEAST OREGON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WITH GUSTY WINDS ARE POSSIBLE SATURDAY EVENING THROUGH TUESDAY AS MONSOON MOISTURE MOVES IN FROM THE SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT NEEDED AT THIS TIME.
The office that day
Everything else NWS Boise, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 10:56 AM MDT | Fire Weather Watch | BOI | 4 hr |
Nearby
Red Flag Warnings in Idaho, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.